N. Alon, Splitting necklaces, Advances in Mathematics, vol.63, issue.3, pp.247-253, 1986.
DOI : 10.1016/0001-8708(87)90055-7

URL : https://doi.org/10.1016/0001-8708(87)90055-7

N. Alon, D. Moshkovitz, and S. Safra, -restrictions, ACM Transactions on Algorithms, vol.2, issue.2, pp.153-177, 2006.
DOI : 10.1145/1150334.1150336

N. Alon and D. B. West, The Borsuk-Ulam theorem and bisection of necklaces, Proc. Amer, pp.98-623, 1986.
DOI : 10.1090/S0002-9939-1986-0861764-9

URL : http://www.ams.org/proc/1986-098-04/S0002-9939-1986-0861764-9/S0002-9939-1986-0861764-9.pdf

M. De-longueville and R. T. Zivaljevi´czivaljevi´c, The Borsuk???Ulam-property, Tucker-property and constructive proofs in combinatorics, Journal of Combinatorial Theory, Series A, vol.113, issue.5, pp.839-850, 2006.
DOI : 10.1016/j.jcta.2005.08.002

R. Ehrenborg and G. Hetyei, Generalizations of Baxter's Theorem and cubical homology, Journal of Combinatorial Theory, Series A, vol.69, issue.2, pp.233-287, 1995.
DOI : 10.1016/0097-3165(95)90053-5

URL : https://doi.org/10.1016/0097-3165(95)90053-5

K. Fan, Combinatorial properties of certain simplicial and cubical vertex maps, Archiv der Mathematik, vol.56, issue.1, pp.368-377, 1960.
DOI : 10.1007/BF01236961

C. H. Goldberg and D. B. West, Bisection of Circle Colorings, SIAM Journal on Algebraic Discrete Methods, vol.6, issue.1, pp.93-106, 1985.
DOI : 10.1137/0606010

B. Hanke, R. Sanyal, C. Schultz, and G. M. Ziegler, Combinatorial Stokes formulas via minimal resolutions, Journal of Combinatorial Theory, Series A, vol.116, issue.2, pp.404-420, 2009.
DOI : 10.1016/j.jcta.2008.06.009

URL : https://doi.org/10.1016/j.jcta.2008.06.009

J. Matou?ek, Using the Borsuk-Ulam Theorem, 2003.
DOI : 10.1007/978-3-540-76649-0

F. Meunier, Discrete Splittings of the Necklace, Mathematics of Operations Research, vol.33, issue.3, pp.678-688, 2006.
DOI : 10.1287/moor.1080.0311

URL : https://hal.archives-ouvertes.fr/hal-00740623

D. Pálvölgyi, Combinatorial necklace splitting, The Electronic Journal of Combinatorics, vol.16, 2009.

A. W. Tucker, Some topological properties of disk and sphere, Proceedings of the First Canadian Mathematical Congress, pp.285-309, 1945.

G. M. Ziegler, Generalized Kneser coloring theorems with combinatorial proofs, Inventiones mathematicae, vol.147, issue.3, pp.671-691, 2002.
DOI : 10.1007/s002220100188

URL : http://arxiv.org/pdf/math/0103146

B. Pascal, Cité Descartes Champs-sur-Marne, 77455 Marne-la-Vallée cedex 2